# SDR MASA97137

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RD36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5324 - TPA-EYW - WHILE ON PREFLIGHT WALK AROUND, PILOT NOTICED 4 FLOOR TRACK LIGHTS AND 5 EMERGENCY EXIT LIGHTS THAT WOULD NOT ILLUMINATE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BATTERY PACK WAS REMOVED AND REPLACED.  (M)
